# SDR IPXA09556932

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME REPAIR, BS 1640, S 25L TO S26L.  CLASSIFIED AS MAJOR REPAIR ON CHORD TRANSFERRED TO NRC 345840.  PREVIOUSLY DEFERRED, PERM REPAIR DUE PER EO 757-5310-27517B.  REMOVED AND REPLACED FRAME PER DWG 146N1023 AND SRM 51-40-02.  REPAIRED CHORD PER EO B757-5310-27517C.
